# SDR CA140122009

- Difficulty date: January 20, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 17,229 hours
- Engine: Lyc LTIO540J2BD
- Propeller: Hartzl HCE3YR2A
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Stud
- Part number: SL5015
- Condition: Sheared
- Location: Nr 2 Cylinder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION FOR A REPORTED OIL LEAK, MAINTENANCE FOUND LOOSE NUT WITH PORTION OF A CYLINDER STUD ATTACHED IN THE LOWER ENGINE COWL.   UPON INSPECTION FOUND THE NR 2 CYLINDER LOWER FORWARD CYLINDER MOUNT STUD SHEARED AT CYLINDER BASE.  STUD REPLACED IAW MM.
